# SDR 98ZZZX1931

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230791021
- Condition: Malfunctioned
- Location: Starter Gen
- Component: Learsiegler, 23065013
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A 23079-1020 ARMATURE WAS INSTALLED IN A 23065-013 S/G.  THIS CAUSED CONTINUOUS PROBLEMS IN PARALLELING THE LOAD.  ON TEAR-DOWN FOR OVERHAUL, FOUND EXCESSIVE DEPTH CUTS IN IMPROPERLY MACHINED METAL REMOVAL (FOR BALANCING) ON THE BALANCING BANDS.  THE WORK PERFORMED WITH AN END MILL AND THE CUTS WERE EXCESSIVELY DEEP (.045 INCH/.031 INCH) WEAKENING THE SS BALANCE BAND.  UNIT REJECTED AS UNSAFE.
